# SDR HALA2010012900043

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,561 hours, 17,425 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - R ENG FIRE LP-1.  RESEATED FIRE AND OVERHEAT CARD IAW FIM 26-11-00/101, FIG 104.  OPS CK GOOD, OK FOR SERVICE.
